# SDR TWAA9815303

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AFT FUSELAGE STA 1121 WITH 2 INCH CRACK IN CANTED BULKHEAD WEB BELOW LOUVERS ON LT SIDE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01, FIG 2 PAGE 9.
